# SDR HNAA2019120200374

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 36,210 hours, 32,428 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  690     21-31  2248721  27NOV19  PHL  CLOSE
      PACK 2 VALVE CLOSED MSG ON CLIMBOUT WITH PACK 1 VALV
      E CLOSED MSG AFTER APPOX 2 MINS. BOTH UNABLE TO CLEA
      R WITH QRH. PACK 1 CLEARED BELOW 100K
FACT  27NOV19  10:06  PHL
            WHEN TROUBLESHOOTING FOUND BEHIND AC/PNEUMATIC PANEL
            CONNECTOR J7128 NO PROPERLY CONNECTED. RESECURED AS
            REQUIRED AND PERFORMED #1 AND #2 COOLING PACK OPS CHECK GOOD IAW 21-51-00, OK FOR SERVICE
